Rational curves on quotients of abelian varieties by finite groups

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 320
  • Download : 0
In [4], it is proved that the quotient of an abelian variety A by a finite order automorphism g is uniruled if and only if some power of g satisfies a numerical condition 0 < age(g(k)) < 1. In this paper, we show that age(g(k)) = 1 is enough to guarantee that A/< g > has at least one rational curve
Publisher
INT PRESS BOSTON
Issue Date
2015-08
Language
English
Article Type
Article
Keywords

ELLIPTIC-CURVES

Citation

MATHEMATICAL RESEARCH LETTERS, v.22, no.4, pp.1145 - 1157

ISSN
1073-2780
URI
http://hdl.handle.net/10203/212986
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0